# SDR DXTA2022092771120

- Difficulty date: September 26, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 120
- Aircraft serial: 5605506
- Aircraft time: 14,935 hours, 11,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 99194022
- Part serial: 117005215
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: LEFT FORWARD EMERGENCY PATH WAY LIGHTING IS INOP // SIGNOFF// REMOVED AND REPLACED THE LEFT FORWARD POSITION 1 AND LEFT FORWARD POSITION 2 EMERGENCY PATHWAY LIGHT ASSEMBLES IAW CE 560XL AMM 33-50-04
